RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Math. Ann., 2014, том 360, выпуск 1, страницы 209–253 (Mi matan3)  

Generalized Ricci curvature bounds for three dimensional contact subriemannian manifolds

A. A. Agrachevab, P. W. Y. Leec

a International School for Advanced Studies, via Beirut 4, 34014 Trieste, Italy
b Steklov Mathematical Institute, ul. Gubkina 8, Moscow 119991, Russia
c The Chinese University of Hong Kong, Room 216, Lady Shaw Building, Shatin, Hong Kong

Аннотация: Measure contraction property is one of the possible generalizations of Ricci curvature bound to more general metric measure spaces. In this paper, we discover necessary and sufficient conditions for a three dimensional contact subriemannian manifold to satisfy this property.

Финансовая поддержка Номер гранта
PRIN
Natural Sciences and Engineering Research Council of Canada (NSERC)
The first author was partially supported by PRIN and the second author was supported by NSERC postgraduate scholarship and postdoctoral fellowship.


DOI: https://doi.org/10.1007/s00208-014-1034-6


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 27.03.2012
Исправленный вариант: 27.01.2014
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/matan3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:28
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020